# SDR WRXR20241213001

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: CC670321792
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION FOR TASK 53-10-305-JIC FOUND MODERATE CORROSION ON THE LH SIDE OF THE JACK FITTING SUPPORT WHERE IT MEETS THE FUSELAGE. REMOVED AND REPLACED JACK PAD SUPPORT FITTINGS CC670-32179-2 AND CC670-32179-3S IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-20-001-001-A01, AND 51-23-00-001-001-A01.
